# SDR DALA2018112906875

- Difficulty date: November 20, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N962DL
- Make and model: Doug MD-88
- Aircraft serial: 49981
- Aircraft time: 74,891 hours, 55,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MD-88 FUSELAGE STA 480 & L-30 CORROSION - REQUIRED PERMANENT REPAIR ACCOMPLISHMENT. CURRENT REVISION LEVEL OF ER/A 563889-14 IS REV. A. RESULTS OF DTA/DTE HAVE BEEN INCORPORATED AT THIS REVISION LEVEL. ACCOMPLISH SECTION II: PERMANENT REPAIR AT OR PRIOR TO THE ACCRUEMENT OF 57,743 TOTAL AIRCRAFT FLIGHT CYCLES. ASSOCIATED ER/A 00-563889 ADDED FOR AC 0962. (LP0834471)
